An existence result for a Neumann problem

Roberto Livrea, Roberto Livrea, Pasquale Candito

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The main result of this paper deals with the existence of at least one positive solution for a second order Neumann boundary value problem. Such a result is obtained by using an abstract coincidence point theorem that allows to get our conclusion under non standard conditions on the nonlinearity.
Original languageEnglish
Pages (from-to)481-488
Number of pages8
JournalDYNAMICS OF CONTINUOUS, DISCRETE AND IMPULSIVE SYSTEMS. SERIES A: MATHEMATICAL ANALYSIS
Volume22
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An existence result for a Neumann problem'. Together they form a unique fingerprint.

Cite this